# SDR AALA20150322005

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 65,903 hours, 8,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 13471
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATH TEST FAILED FROM RT SIDE AISLE OF B/C CABIN.  FOUND M33096 BATTERY PACK INOPERATIVE. REPLACED BATTERY PACK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
